- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2011 4 (2)
- Authors
- Sadovskii, Vladimir M.
- Contact information
- Sadovskii, Vladimir M. : e-mail:
- Keywords
- isotropic tensor function; convexity; invariants; nonlinear elasticity; plasticity
- Abstract
For a scalar function, depending on the invariants of the second-rank tensor, condition of convexity and strong con-vexity are obtained with respect to the components of this tensor in an arbitrary Cartesian coordinate system. It is shown that if a function depends only on the four invariants: three principal values of the symmetric part of a tensor and modulus of pseudovector of the antisymmetric part, these conditions are necessary and sufficient. A special system of convex invariants is suggested to construct potentials for the stresses and strains in the mechanics of structurally inhomogeneous elastic media, exhibiting moment properties..
- Pages
- 265-272
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2293
Journal of Siberian Federal University. Mathematics & Physics / Conditions for Convexity of the Isotropic Function of the Second-rank Tensor
Full text (.pdf)